Communications in Number Theory and Physics

Volume 6 (2012)

Number 3

Equivalence of three wall-crossing formulæ

Pages: 601 – 659

DOI: http://dx.doi.org/10.4310/CNTP.2012.v6.n3.a2

Author

Ashoke Sen (Harish-Chandra Research Institute, Allahabad, India)

Abstract

The wall-crossing formula of Kontsevich and Soibelman gives an implicit relation between the BPS indices on two sides of the wall of marginal stability by equating two symplectomorphisms constructed from the indices on two sides of the wall. The wall-crossing formulæ of Manschot, Pioline and the author give two apparently different explicit expressions for the BPS index on one side of the wall in terms of the BPS indices on the other side. We prove the equivalence of all the three formulæ.

Full Text (PDF format)